image

Why is this happening to my programs?

RegosGaborRegosGabor Member Posts: 25 Enthusiast
I have an Acer Nitro 5 AN515-42 and every time I open Google Earth or Adobe Photoshop I get disorted screen and strange artifacts and I can’t do anything with it. I tried switching the gpu, reinstalled the drivers multiple times. Does somebody know the cause of this problem and knows a solution?

Best Answer

  • RegosGaborRegosGabor Member Posts: 25 Enthusiast
    Answer ✓
    Hi,
    Have you tried connecting the laptop to an external monitor with HDMI cable? If not give it a try.
    It didn’t help :(

FAQ & Answers

Sign In or Register to comment.

Who's Online792

Captainhaddoock
Captainhaddoock
citrusuk
citrusuk
GynTEK10
GynTEK10
hamlet88
hamlet88
JackE
JackE
Mathwayyy
Mathwayyy
Mikelmouse
Mikelmouse
music23
music23
Nutzer0123
Nutzer0123
PhillipeHugo
PhillipeHugo
StevenGen
StevenGen
zaalistor
zaalistor
+780 Guests

Join in, share your experience!

It looks like you're new here. Sign in or register to get started.

Assistance by Acer


Drivers &
Manuals

Acer
Answers